# SDR DALA2017060904590

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 66,275 hours, 13,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R AND 3R EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R THE CHARGER AND BATTERY.
